Function germs defined on isolated hypersurface singularities
Compositio Mathematica, Volume 53 (1984) no. 2, p. 245-258
@article{CM_1984__53_2_245_0,
     author = {Dimca, Alexandru},
     title = {Function germs defined on isolated hypersurface singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {2},
     year = {1984},
     pages = {245-258},
     zbl = {0548.32005},
     mrnumber = {766299},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_2_245_0}
}
Dimca, Alexandru. Function germs defined on isolated hypersurface singularities. Compositio Mathematica, Volume 53 (1984) no. 2, pp. 245-258. http://www.numdam.org/item/CM_1984__53_2_245_0/

[1] V.I. Arnold: Local normal forms of functions. Invent. Math. 35 (1976), 87-109. | MR 467795 | Zbl 0336.57022

[2] V.I. Arnold: Critical points of functions on manifolds with boundary, simple Lie groups Bk, Ck, F4 and evolute singularities. Uspekhi Mat. Nauk 33 (1978), 5, 91-105 (Russian). | MR 511883

[3] A. Dimca and C.G. Gibson: Contact unimodular germs from the plane to the plane, Quart. J. Math., Oxford, (2), 34 (1983) 281-295. | MR 711521 | Zbl 0537.58007

[4] C.G. Gibson: Singular points of smooth mappings. Research Notes in Math. 25, Pitman (1979). | MR 533668 | Zbl 0426.58001

[5] V.V. Goriunov: The geometry of bifurcation diagrams of simple projections on the line. Functional Anal. Appl. 15 (1981) 2, 1-8 (Russian). | MR 617465 | Zbl 0507.58010

[6] G.-M. Greuel: Der Gauss-Manin Zusammenhang isolierter Singularitätent ein vollständigen Durchschnitten. Math. Ann. 214 (1975) 235-266. | MR 396554 | Zbl 0285.14002

[7] H. Hamm: Lokale topologische Eigenschaften Komplexer Räume. Math. Ann. 191 (1971) 235-252. | MR 286143 | Zbl 0214.22801

[8] Lê Dung Trang, Toplogie des singularités des hypersurfaces complexes. Singularités à Cargése, Astérisque 7 et 8 (1973) 171-182. | MR 361147 | Zbl 0331.32009

[9] J. Martinet: Singularités des fonctions et applications différentiable. Monografias de Matématica da P.U.C. (1977). | MR 464292 | Zbl 0389.58005

[10] J.N. Mather: Classification of stable germs by R-algebras. Publ. Math. I.H.E.S. 37 (1969) 223-248. | Numdam | MR 275460 | Zbl 0202.55102

[11] H. Matsumura: Commutative Algebra. W.A. Benjamin Inc., New York (1970). | MR 266911 | Zbl 0211.06501

[12] G. Scheja und H. Wiebe: Über Derivationen in isolierten Singularitäten auf vollständigen Durchschnitten. Math. Ann. 225 (1977) 161-171. | MR 508048 | Zbl 0338.32005

[13] D. Siersma: Classification and deformation of singularities. Thesis, Amsterdam University (1974). | MR 350775 | Zbl 0283.57012

[14] C.T.C. Wall: Classification of unimodal isolated singularities of complete intersections. Arcata Summer School on Singularities 1981. Proc. Symp. in Pure Math. 40, Part II, Amer. Math. Soc. 1983, 625-640. | MR 713286 | Zbl 0519.58013